Electron. J. Differential Equations, Vol. 2018 (2018), No. 08, pp. 1-13.

Bounded variation solutions to Sturm-Liouville problems

Jacek Gulgowski

In this article we consider singular Sturm-Liouville problems whose right-hand side is a function of bounded Jordan variation. We present necessary and sufficient conditions for all solutions to be of bounded Jordan variation.

Submitted November 6, 2017. Published January 6, 2018.
Math Subject Classifications: 34B24, 26A45, 45A05.
Key Words: Boundary value problem; bounded variation; Green function; Jordan variation, Sturm-Liouville problem.

Show me the PDF file (232 KB), TEX file for this article.

Jacek Gulgowski
Institute of Mathematics
Faculty of Mathematics, Physics and Informatics
University of Gdansk, 80-308 Gdansk, Poland
email: dzak@mat.ug.edu.pl

Return to the EJDE web page